Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired princess

EYE LASHES FALLING OUT ON ACCUTANE

ON MY 9TH DAY OF ACCUTANE. NOTICING MY EYELASHES ARE COMING OFF, IS THIS NORMAL OR SOMETHING I SHOULD FREAK OUT ABOUT? THIS HAPPEN TO ANYONE? ANY VITAMINS OR SOMETHING I CAN TAKE TO PREVENT MY HAIR LOSS?

GEEZ THE LAST PLACE I THOUGHT HAIR WOULD FALL OFF WOULD BE MY EYELASHES!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×